ITEM METADATA RECORD
Title: A convexity-based homotopy method for nonlinear optimization in model predictive control
Authors: Bonilla Alarcon, Julian ×
Diehl, Moritz
Logist, Filip
De Moor, Bart
Van Impe, Jan #
Issue Date: 2010
Publisher: John Wiley & Sons
Series Title: Optimal Control Applications & Methods vol:31 issue:5 pages:393-414
Description: [**]
ISSN: 0143-2087
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
Bio- & Chemical Systems Technology, Reactor Engineering and Safety Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
Bonilla2010_OptimalControlAppplicationsMethods_PostPrint.pdf Published 839KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science